• Wu, Yurong ;
  • Wu, Huoxiong
  • Received : 2014.03.21
  • Published : 2015.05.31


In this paper, we study the generalized Littlewood-Paley operators. It is shown that the generalized g-function, Lusin area function and $g^*_{\lambda}$-function on any BMO function are either infinite everywhere, or finite almost everywhere, respectively; and in the latter case, such operators are bounded from BMO($\mathbb{R}^n$) to BLO($\mathbb{R}^n$), which improve and generalize some previous results.


generalized Littlewood-Paley operators;BMO spaces;BLO spaces


  1. L. Bao and X. Tao, The Boundedness of generalized g-function in Campanato spaces, J. Ninbo Univ. 21 (2008), no. 3, 354-357.
  2. A. Benedek, A. Calderon, and R. Panzone, Convolution operators on Banach space valued functions, Proc. Natl. Acad. Sci. USA 48 (1962), no. 3, 356-365.
  3. J. Chen, Theory of singular integral, Preprint, 1997.
  4. J. Chen, D. Fan, and Y. Ying, Singular integral operators on function spaces, J. Math. Anal. Appl. 276 (2002), no. 2, 691-708.
  5. R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc. 79 (1980), no. 2, 249-254.
  6. Y. Han, On some properties of the s-function and the Marcinkiewicz integral, Acta Sci. Natur. Univ. Pekinensis 33 (1987), no. 5, 21-34.
  7. D. Kurtz, Littlewood-Paley operators on BMO, Proc. Amer. Math. Soc. 99 (1987), no. 4, 657-666.
  8. M. Leckband, A note on exponential integrability and pointwise estimates of Littlewood- Paley functions, Proc. Amer. Math. Soc. 109 (1990), no. 1, 185-194.
  9. H. Lin, E. Nakai, and D. Yang, Boundedness of Lusin-area and $g^*_{\lambda}$ functions on localized BMO spaces over doubling metric measure spaces, Bull. Sci. Math. 135 (2011), no. 1, 59-88.
  10. Y. Meng and D. Yang, Estimates for Littlewood-Paley operators in $BMO(\mathbb{R}n)$, J. Math. Anal. Appl. 346 (2008), no. 1, 30-38.
  11. S. Qiu, Boundedness of Littlewood-Paley operators and Marcinkiewicz integral on ${\varepsilon}^{{\alpha},p}$, J. Math. Res. Exposition 12 (1992), no. 1, 41-50.
  12. E. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466.
  13. E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  14. Y. Sun, On the BMO boundedness of generalized g-function, J. WenZhou Normal Univ. 19 (1998), no. 6, 4-7.
  15. S. Wang, Some properties of g-functions, Sci. China Ser. A 10 (1984), no. 4, 890-899.
  16. H. Wu, General Littlewood-Paley functions and singular integral operators on product spaces, Math. Nachr. 279 (2006), no. 4, 431-444.


Supported by : NNSF